# SDR REXA2013060901011

- Difficulty date: June 9, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 14,647 hours, 9,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Corroded
- Location: Cockpit Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLIGHT DECK ENTRANCE POST AT FS 280 IS CORRODED.  REPAIRED LT FLIGHT DECK ENTRANCE POST IAW EO R53404 CR3253-5-04, CR3223-5-2, CR3213-4-3, PS870B1/2-50GM.
